Anabolics
Search More Than 6,000,000 Posts
Results 1 to 4 of 4

Thread: urgent question

  1. #1
    lilripped's Avatar
    lilripped is offline Associate Member
    Join Date
    Jun 2002
    Location
    The US of F@#$ing A
    Posts
    313

    urgent question

    I injected one cc of ttyokkyo equipoise on thursday of last week and on saturday I started to get chills and it turned out I had a fever. Now its tuesday and everynight I wake up with chills and take some advil and wake up in the morning sweating. I was wondering if anyone has had this problem and if it is serious.

    I understand there is a thing called steroid fever which you get from vet gear but I am having trouble finding information on it. If any of you guys can help I would appreciate it a lot. Thanks.

  2. #2
    BASK8KACE is offline Anabolic Member
    Join Date
    May 2002
    Posts
    2,502
    Bump

    List the Equipoise (EQ) lot number, expiration date, etcetera.

  3. #3
    lilripped's Avatar
    lilripped is offline Associate Member
    Join Date
    Jun 2002
    Location
    The US of F@#$ing A
    Posts
    313
    lot number is 103 and the expiration date is oct. 03

  4. #4
    lilripped's Avatar
    lilripped is offline Associate Member
    Join Date
    Jun 2002
    Location
    The US of F@#$ing A
    Posts
    313
    it was not my first injection from it though

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •